Toggle Main Menu Toggle Search

Open Access padlockePrints

Accurate numerical computations of Taylor integrals

Lookup NU author(s): Professor Carlo Barenghi

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

The numerical evaluation of Taylor integrals in their natural geometry of a cylinder has long been a problem when considering the dynamics of the Earth's dynamo, as the Earth's natural coordinate system is a sphere. We describe an exact new method of dealing with the Taylor integrals while remaining in a spherical geometry. The procedure explained in this paper is valid for a full sphere and only the axisymmetric case is considered here.


Publication metadata

Author(s): Walker MR, Barenghi CF

Publication type: Article

Publication status: Published

Journal: Geophysical and Astrophysical Fluid Dynamics

Year: 1998

Volume: 87

Issue: 3-4

Pages: 173-191

Print publication date: 01/01/1998

ISSN (print): 0309-1929

ISSN (electronic): 1026-7506

Publisher: Taylor & Francis

URL: http://dx.doi.org/10.1080/03091929808221146

DOI: 10.1080/03091929808221146


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share